# SDR 2012FA0000426

- Difficulty date: June 11, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N407T
- Make and model: Beech 95-C55
- Aircraft serial: TE231
- Engine: Cont IO520C
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901219
- Condition: Broken
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT THROTTLE CABLE BROKE ON LANDING ROLL OUT, SHUTDOWN LT TO BETTER CONTROL ACFT THEN SHUTDOWN RT AS ACFT WAS UNDER CONTROL AND ROLLED TO STOP.  INSP FOUND RT CABLE BROKEN AT THROTTLE HANDLE END WHERE IT ENTERS INTO THE CABLE HSG.  HOUSING APPEARED TO BE IN NORMAL CONDITION AND VISABLE INTERNAL CABLE WINDINGS APPEARED TO BE BROKEN BY BENDING ACTION (CYCLES).  DUE TO AGE OF ACFT AND UNKNOWN TIME ON THE CABLE , RECOMMEND REPLACEMENT OF ENGINE CONTROL CABLES AT O/H OF ENGINES OR SOME POSSIBLE DATE/ AIRFRAME TIME IS 10 YRS OR 5000 HRS WHICH EVER COMES FIRST.
